(Drug eruption)
34,494 results
  • Kratom: An Emerging Cause of Drug-Induced Hyperpigmentation. [Review]
    Cutis. 2026 Sep; 118(3):82-84.Urban K, Ho D, … Nami NC
  • Mitragyna speciosa, a tree of the Rubiaceae family native to Southeast Asia, is the plant used in kratom products. Traditional use involves chewing fresh leaves or brewing them into tea, whereas modern products are marketed as loose powders, capsules, tablets, and other formulations. Kratom use has increased in recent years and is an underrecognized cause of hyperpigmentation, which is hypothesiz…
  • Delayed serum sickness-like reaction mimicking septic shock after antivenom therapy: A case report. [Case Reports]
    Medicine (Baltimore). 2026 Oct 23; 105(43):e51039.Wang X, Bin WM
  • CONCLUSIONS: Delayed antivenom-related serum sickness-like reactions may mimic septic shock and may be accompanied by elevated procalcitonin. In patients who develop rash and hypotension within days after antivenom therapy, clinicians should treat possible sepsis promptly while reassessing antivenom exposure, skin findings, complement levels, urinalysis, microbiological evidence, and treatment response.
  • Psoriasiform Drug Eruption following Fremanezumab: A Case Report. [Case Reports]
    Case Rep Dermatol. 2026 Jan-Dec; 18(1):668-674.Coffman K, Ross M, … Cook SCR
  • CONCLUSIONS: The complex effect of CGRP inhibitors on immune modulation may increase the risk of inflammatory skin reactions. These skin manifestations are important for clinicians to be aware of in patients with and without a history of inflammatory conditions. This case report offers further insight into the possible immune system effects present in inflammatory conditions such as psoriasis.
  • Persistent Truncal Eruption With Hematologic Disease. [Journal Article]
    Int J Dermatol. 2026 Oct 22. [Online ahead of print]Molina-Espinosa J, Vega-Castillo JJ, … Ruiz-Villaverde RIJ
  • We present a clinicopathological challenge involving a persistent truncal eruption in a patient with Waldenström macroglobulinemia. Clinical examination showed erythematous to violaceous macules and plaques, and biopsy demonstrated a dermal lymphoplasmacytic infiltrate with IgM/κ restriction. Molecular analysis identified MYD88 L265P in the cutaneous specimen. Integration of the clinical history,…
  • [Severe cutaneous adverse reactions]. [Review]
    Ugeskr Laeger. 2026 Sep 21; 188(39).Rønsholdt AB, Stockmann A, … Lorentzen HFUL
  • Severe cutaneous adverse reactions are rare, potentially life-threatening T-cell-mediated drug reactions. They present with rapid onset skin lesions and may involve the mucosa and multiple organs. This review finds that early identification, drug withdrawal, supportive care, and immunomodulatory therapy are essential. JAK inhibitors have shown promise in Stevens-Johnson's syndrome/toxic epidermal…